# SDR AU990829

- Difficulty date: August 18, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Frchld SA227DC
- Engine: Garrtt TPE33112UA
- Propeller: Mcauly 4HFR34C652
- System (JASC): 3250 · Landing Gear Steering System
- Part: Arm
- Part number: 2752544003
- Condition: Loose
- Location: Nlg Steering
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) NOSE WHEEL STEERING SYSTEM CENTERING ARM CAM FOLLOWER BACKED OUT AND BINDING ON THE CENTERING CAM RETAINING CAP SCREWS.
